Quartic surfaces with 16 skew conics.
Journal für die reine und angewandte Mathematik, Tome 464 (1995), pp. 207-217
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
number of rational curves on a quartic surface in, principally polarized abelian surfaces, quartic surfaces
@article{JRAM_1995__464_153737,
author = {Th. Bauer},
title = {Quartic surfaces with 16 skew conics.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {207--217},
year = {1995},
volume = {464},
zbl = {0826.14020},
url = {http://geodesic.mathdoc.fr/item/JRAM_1995__464_153737/}
}
Th. Bauer. Quartic surfaces with 16 skew conics.. Journal für die reine und angewandte Mathematik, Tome 464 (1995), pp. 207-217. http://geodesic.mathdoc.fr/item/JRAM_1995__464_153737/